# SDR REXA98001

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND TAIL PIPE HOT LIGHT IN-FLIGHT.  CLEANED MOISTURE FROM TAILPIPE OVER HEAT SENSOR.  CREW RAN A/C SYSTEM.  OPS CHECKED GOOD.  (X)
